# SDR SWAA2019101537802

- Difficulty date: October 2, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,777 hours, 33,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BULKHEAD SUPPORT GUSSET CRACKED AT INBOARD CORNER AT BS. 500D, STR. 19L.   REPAIRED GUSSET PER SRM.
